# SDR UIEA2021022200401

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,975 hours, 18,169 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 285T11503
- Part serial: D00032
- Condition: Faulted
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG "CARGO A/C TEMP"(TS IAW FIM 21-28 FAULT TREE 809.  FOUND PACK FLOW CONTROLLER TO BE AT FAULT.  REMOVED AND REPLACED PACK FLOW CONTROLLER IAW AMM 21-51-24. OPS GOOD.)
